# SDR 96DHK72194C

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat  Track
- Condition: Cracked
- Location: Bs 1110/1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND INBD FLANGE OF SEAT TRACK HAS CORROSION CRACK BETWEEN STA 1110  AND 1130 AT RBL 46.  FABRICATED AND INSTALLED NEW SEAT TRACK FROM BS 1010 TO BS 1130 PER SRM 51-10-1 AND 51-30-2.
